# SDR AALA202502108373

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,336 hours, 27,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING AT BS 540 AND RBL 15.04. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1. THIS ACCOMPLISHES BOEING SB-737-57-1309.  SEE AALA202307034953
